Connectedness of the space of smooth actions of $\mathbb{Z}^n$ on the interval

Abstract : We prove that the spaces of $C^{\infty}$ orientation-preserving actions of $\mathbb{Z}^n$ on [0,1] and nonfree actions of $\mathbb{Z}^2$ on the circle are connected.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01414874
Contributeur : Imb - Université de Bourgogne <>
Soumis le : lundi 12 décembre 2016 - 16:12:22
Dernière modification le : vendredi 24 mai 2019 - 17:26:27

Lien texte intégral

Identifiants

Citation

Christian Bonatti, Hélène Eynard-Bontemps. Connectedness of the space of smooth actions of $\mathbb{Z}^n$ on the interval. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2016, 36 (07), pp.2076 - 2106. ⟨10.1017/etds.2015.3⟩. ⟨hal-01414874⟩

Partager

Métriques

Consultations de la notice

137